# SDR SWIA201126959

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 21,726 hours, 18,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT STRIP IS OUT AT ROW 1.  (SERVICE)  REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER. P/N ON AD2013-1A, S/N OFF 39851.
